Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 348683, 13 pages
http://dx.doi.org/10.1155/2014/348683
Research Article

Rough Atanassov’s Intuitionistic Fuzzy Sets Model over Two Universes and Its Applications

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 26 August 2013; Accepted 18 November 2013; Published 13 May 2014

Academic Editors: E. Haghverdi, M. Mansour, and H. Xu

Copyright © 2014 Shuqun Luo and Weihua Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuqun Luo and Weihua Xu, “Rough Atanassov’s Intuitionistic Fuzzy Sets Model over Two Universes and Its Applications,” The Scientific World Journal, vol. 2014, Article ID 348683, 13 pages, 2014. doi:10.1155/2014/348683